# SDR FDEA201110074356

- Difficulty date: October 7, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 6,273 hours, 3,334 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327105300200
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT MID AREA FLOOR PANEL FOUND DENTED.  REPAIRED AS PER SRM 53-10-20 REV 21.
